# SDR 2009FA0000516

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: General aviation
- Aircraft: N27XP
- Make and model: Beech 400A
- Aircraft serial: RK266
- Aircraft time: 4,096 hours, 4,384 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 12855001111
- Condition: Failed
- Location: Bleed Sys
- Part time: 4,096 hours, 4,384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PN 128-550011-11, BLEED AIR DUCT, WIRE BRAIDING FAILED AT BOTH (2) OF THE BELLOWS ASSEMBLIES. DUCT EXPANDED AT BELLOWS PORTION OF DUCT BUT DID NO ADDITIONAL DAMAGE TO ACFT.  DEFECT WAS DISCOVERED AT TROUBLESHOOT OF DIFFERENT PROBLEM IN AFT FUSELAGE.  AD 2001-03-06 WAS ACCOMPLISHED WITH NO DEFECTS NOTED, 200 HOURS PREVIOUS TO DISCOVERING FAILED DUCT.
